Campana, F.
Compactifications kähleriennes de voisinages ouverts de cycles géométriquement positifs
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 23 (1990) no. 4 , p. 521-542
Zbl 0721.32011 | MR 92j:32104
doi : 10.24033/asens.1611
URL stable : http://www.numdam.org/item?id=ASENS_1990_4_23_4_521_0

Bibliographie

[A-H-S] M. Atiyah, N. Hitchin, I. Singer, Self-duality in four-dimensional Riemannian geometry. Proc. R. Soc., London, A 362, 1978, p. 425-461. MR 80d:53023 | Zbl 0389.53011

[B] D. Barlet, Familles analytiques de cycles paramétrées par un espace analytique réduit, LN 482, Springer-Verlag, 1975, 1-158. MR 53 #3347 | Zbl 0331.32008

[P.d.B-L.M - A.N] P. De Bartolomeis-L. Migliorini-A. Nanniccini, Espaces de twisteurs Kähleriens, C.R. Acad. Sci. Paris, 307, 1988, p. 259-261. Zbl 0645.53024

[B.B-O] L. Bérard-Bergery, T. Ochiai, On some generalizations of the construction of twistor spaces. Global Riemannian geometry, Ed. T. J. WILLMORE and N. J. HITCHIN. Ellis Horwood limited, 1984.

[Bes] A. L. Besse, Einstein manifolds. Ergebnisse der Math. 3, Band 10, Springer, 1987. MR 88f:53087 | Zbl 0613.53001

[Bi] E. Bishop, Conditions for the analyticity of certain sets, Michigan, Math. J., 11, 1964. MR 29 #6057 | Zbl 0143.30302

[Bo] J. P. Bourguignon, Les variétés de dimension 4 à signature non nulle et à courbure harmonique sont d'Einstein. Invent. Math., 63, 1981, p. 263-286. MR 82g:53051 | Zbl 0456.53033

[C1] F. Campana, Algébricité et compacité dans l'espace des cycles. Math. Ann. 251, 1980, p. 7-18. MR 82a:32026 | Zbl 0445.32021

[C2] F. Campana, Coréduction algébrique d'un espace analytique faiblement Kählerien. Invent. Math., 63, 1981, p. 187-223. MR 84e:32028 | Zbl 0436.32024

[C3] F. Campana, Réduction d'Albanese d'un morphisme propre et faiblement kählerien I et II. Comp. Math., 54, 1985, p. 373-416. Numdam | MR 87h:32058 | Zbl 0609.32008

[C4] F. Campana, Réduction algébrique d'un morphisme faiblement kählerien propre et applications, Math. Ann., 256, 1981, p. 157-189. MR 84i:32014 | Zbl 0461.32010

[C5] F. Campana, Un critère analytique de simple connexité, Preprint.

[C-F] F. Campana-H. Flenner, A characterization of ample vector bundles on a complex projective curve, Preprint.

[C-G] H. Clemens-P. Griffiths, The intermediate Jacobian of the cubic threefold, Ann. Math., 95, 1972, p. 281-356. MR 46 #1796 | Zbl 0214.48302

[D] S. Donaldson, An application of gauge theory to the topology of 4-manifolds. J. Diff. Geom., 18, 1983, p. 269-316. MR 85a:32036 | Zbl 0507.57010

[D-V] M. Dubois-Violette, Structures complexes au-dessus des variétés, applications, Séminaire de l'E.N.S., 1981. Zbl 0522.53029

[Fr] M. Freedman, Topology of 4-dimensional manifolds. J. Diff. Geom., 17, 1982, p. 357-454. MR 84b:57006 | Zbl 0528.57011

[F-K] T. Friedrich-F. Kurke, Compact Four-dimensional Self-dual Einstein Manifolds with positive scalar curvature. Math. Nachr., 106, 1982, p. 271-299. MR 84b:53043 | Zbl 0503.53035

[F] A. Fujiki, On automorphism groups of compact Kähler manifolds, Invent. Math., 44, 1978, p. 225-258. MR 58 #1285 | Zbl 0367.32004

[Ha] R. Hartshorne, Cohomological dimension of algebraic varieties, Ann. Math., 88, 1968, p. 405-450. MR 38 #1103 | Zbl 0169.23302

[H1] N. Hitchin, Kählerian twistor spaces. Proc., London, Math. Soc., 43, 1981, p. 133-150. MR 84b:32014 | Zbl 0474.14024

[H2] N. Hitchin, Linear field equations on self-dual spaces, Proc. R. Soc., London, A 370, 1980, p. 173-191. MR 81i:81057 | Zbl 0436.53058

[Hi] H. Hironaka, On some formal embeddings. III, J. Math., 12, 1968, p. 587-602. MR 39 #2773 | Zbl 0169.52302

[H-M] H. Hironaka-H. Matsumura, Formal functions and formal embeddings, J. Math. Soc. Jpn, 20, 1968, p. 52-82. MR 40 #4274 | Zbl 0157.27701

[Hz] A. Hirschowitz, On the convergence of formal equivalence between embeddings, Ann. Math., 113, 1981, p. 501-514. MR 84m:32027 | Zbl 0421.32029

[Kh] M. Khaloui, Espaces de Twisteurs et complexification d'une variété conformément plate. Thèse de 3e cycle, Université de Nancy, 1987.

[Ko] K. Kodaira, A theorem of completeness of characteristic systems for analytic families of compact submanifolds of a complex manifold, Ann. Math., 75, 1962, p. 146-162. MR 24 #A3665b | Zbl 0112.38404

[Ku] N. Kuiper, On conformally flat spaces in the large, Ann. Math., 50, 1949, p. 916-924. MR 11,133b | Zbl 0041.09303

[Li] D. Lieberman, Compactness of the Chow scheme, Lect. Notes 670, Springer Verlag, 1978, p. 140-185. MR 80h:32056 | Zbl 0391.32018

[Pe] R. Penrose, Nonlinear gravitons and curved twistor theory. General Relativity and Gravitation, 7, 1976, p. 31-52. MR 55 #11905 | Zbl 0354.53025

[P] Y. S. Poon, Compact self-dual manifolds with positive scalar curvature, J. Diff. Geom., 24, 1986, p. 97-132. MR 88b:32022 | Zbl 0583.53054

[Sa] S. Salamon, Quaternionic Kähler manifolds, Invent. Math., 67, 1982, p. 143-171. MR 83k:53054 | Zbl 0486.53048

[Se] J. P. Serre, On the fundamental group of a unirational variety, J. of London Math. Soc., 34, 1959, p. 481-484. MR 22 #43 | Zbl 0097.36301

[S] M. Slupinski, Espaces de twisteurs kählériens en dimension 4k, k > 1. Thèse École Polytechnique, 1984.

[Sp] E. H. Spanier, Algebraic topology. McGraw Hill series in higher mathematics, New York, 1966. Zbl 0145.43303

[St] Steinbiss, Das formale Prinzip für reduzierte komplexe Raüme mit einer schwachen Positivitätseigenschaft. Math. Ann., 274, 1986, p. 485-502. MR 87h:32020 | Zbl 0572.32004